Application of optimal homotopy asymptotic method for solving linear delay differential equations

N. Ratib Anakira, A. K. Alomari, Ishak Hashim

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

A new analytical method namely optimal homotopy asymptotic method (OHAM) has been used in this study to find algorithm of approximate analytic solution for linear delay differential equations (DDEs). This approach provides us with a convenient way to control the convergence of approximation series and allows adjustment of convergence regions where necessary. The approximate solution which is obtained by OHAM is in a very good a agreement with the exact solution.

Original languageEnglish
Title of host publicationAIP Conference Proceedings
Pages1013-1019
Number of pages7
Volume1571
DOIs
Publication statusPublished - 2013
Event2013 UKM Faculty of Science and Technology Post-Graduate Colloquium - Selangor
Duration: 3 Jul 20134 Jul 2013

Other

Other2013 UKM Faculty of Science and Technology Post-Graduate Colloquium
CitySelangor
Period3/7/134/7/13

Fingerprint

asymptotic methods
differential equations
adjusting
approximation

Keywords

  • Delay differential equations (DDEs)
  • Optimal homotopy asymptotic method (OHAM)

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Anakira, N. R., Alomari, A. K., & Hashim, I. (2013). Application of optimal homotopy asymptotic method for solving linear delay differential equations. In AIP Conference Proceedings (Vol. 1571, pp. 1013-1019) https://doi.org/10.1063/1.4858786

Application of optimal homotopy asymptotic method for solving linear delay differential equations. / Anakira, N. Ratib; Alomari, A. K.; Hashim, Ishak.

AIP Conference Proceedings. Vol. 1571 2013. p. 1013-1019.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Anakira, NR, Alomari, AK & Hashim, I 2013, Application of optimal homotopy asymptotic method for solving linear delay differential equations. in AIP Conference Proceedings. vol. 1571, pp. 1013-1019, 2013 UKM Faculty of Science and Technology Post-Graduate Colloquium, Selangor, 3/7/13. https://doi.org/10.1063/1.4858786
Anakira, N. Ratib ; Alomari, A. K. ; Hashim, Ishak. / Application of optimal homotopy asymptotic method for solving linear delay differential equations. AIP Conference Proceedings. Vol. 1571 2013. pp. 1013-1019
@inproceedings{11a4816c39b34b4cb0da043b88ca391a,
title = "Application of optimal homotopy asymptotic method for solving linear delay differential equations",
abstract = "A new analytical method namely optimal homotopy asymptotic method (OHAM) has been used in this study to find algorithm of approximate analytic solution for linear delay differential equations (DDEs). This approach provides us with a convenient way to control the convergence of approximation series and allows adjustment of convergence regions where necessary. The approximate solution which is obtained by OHAM is in a very good a agreement with the exact solution.",
keywords = "Delay differential equations (DDEs), Optimal homotopy asymptotic method (OHAM)",
author = "Anakira, {N. Ratib} and Alomari, {A. K.} and Ishak Hashim",
year = "2013",
doi = "10.1063/1.4858786",
language = "English",
isbn = "9780735411999",
volume = "1571",
pages = "1013--1019",
booktitle = "AIP Conference Proceedings",

}

TY - GEN

T1 - Application of optimal homotopy asymptotic method for solving linear delay differential equations

AU - Anakira, N. Ratib

AU - Alomari, A. K.

AU - Hashim, Ishak

PY - 2013

Y1 - 2013

N2 - A new analytical method namely optimal homotopy asymptotic method (OHAM) has been used in this study to find algorithm of approximate analytic solution for linear delay differential equations (DDEs). This approach provides us with a convenient way to control the convergence of approximation series and allows adjustment of convergence regions where necessary. The approximate solution which is obtained by OHAM is in a very good a agreement with the exact solution.

AB - A new analytical method namely optimal homotopy asymptotic method (OHAM) has been used in this study to find algorithm of approximate analytic solution for linear delay differential equations (DDEs). This approach provides us with a convenient way to control the convergence of approximation series and allows adjustment of convergence regions where necessary. The approximate solution which is obtained by OHAM is in a very good a agreement with the exact solution.

KW - Delay differential equations (DDEs)

KW - Optimal homotopy asymptotic method (OHAM)

UR - http://www.scopus.com/inward/record.url?scp=84897753153&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84897753153&partnerID=8YFLogxK

U2 - 10.1063/1.4858786

DO - 10.1063/1.4858786

M3 - Conference contribution

SN - 9780735411999

VL - 1571

SP - 1013

EP - 1019

BT - AIP Conference Proceedings

ER -